# SDR AALA20040323

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY CEILING LIGHTS BETWEEN ROWS 28 AND 30 INOPERATIVE.  REPLACED BATTERY PACK AT B5-107 FOR EMERGENCY CEILING LIGHTS BETWEEN ROWS 28 AND 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
